# SDR ZW0A0305706

- Difficulty date: July 1, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N716TW
- Make and model: Boeing 757231
- Aircraft serial: 28484
- Aircraft time: 16,065 hours, 5,486 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 69B148553
- Condition: Deformed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EVACUATION SLIDE GIRT BAR LEAF RETENSION SPRINGS WERE ADJUSTED ACCOUNT DEFORMED AT THE L1, R1, L2, R2, L4, AND R4 CABIN DOORS.
